Since early October I have been experiencing pain in the area of my left kidney. I started taking 30 mg of Vyvanse in September. At first I thought it was simply back pain and saw a chiropractor and had massages but after several adjustments the pain continued. I went to my doctor and was told I most likely had kidney stones since they found blood in my urine but I have had a history of blood in my urine since I was 6 (I am now 45). The source of that blood was never discovered although I have had repeated tests over the years. After the pain continued my doctor referred me to a urologist and I have had renal and bladder ultrasounds and ct scans all of which showed no evidence of kidney stones. There is also no evidence of infection. Today my doctor did a cystoscopy and my bladder is fine and my prostrate is slightly enlarged. She stated there was no blood in my urine today but larger than normal amounts of protein. She has referred me to a nephrologist. I am wondering if there has been any evidence of Vyvanse causing kidney pain as it began shortly after beginning to take this drug.
Hi, welcome to HCM. Looking to ur history, Vyvanase is not advisable. It can raise ur blood pressure. Protein leakage in blood always requires quantification to rule out glomerular disorders Apart from kidney stone or infection, excessive Calcium leakage in urine, Ig A Nephropathy or rarely loinpain-hematuria syndrome can present this way. Kindly do basic urine report, urine protein quantification, S. Creatinine and tests to rule out above possibilities.. Check BP. Take safe pain killer. Maintain adequate hydration. I think this would be helpful to u. Please feel free to communicate further. Thanking u.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]